# SDR USAAD97009

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 2720 · Rudder Control System
- Part: Bearings
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 7900 - IAD-PIT - AT 320 KIAS, AIRCRAFT REQUIRED OVER 15 DEGREES OF LEFT RUDDER TRIM.  SELECTED RUDDER POWER OFF AND RETURNED TO FIELD.  A/C FERRIED TO PIT FOR REPAIR.  REPLACED LOWER RUDDER BEARING AND 3 RUDDER HINGE BOLTS.  (M)
